Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have high BP. Why was urine flow slow? Are there medicines?

hello, my name is romualda estoy. i am 44 female. myquestion is. Is it right to take 4 types of meds even if my pressure is controlled. last visit was on may reads 80/72 -good..i was taking drugs since 2002,and for 8 yrs. no results. up n down. when i include taking food supplemnets i notice my high blood presure gets better. my dr. does not change/remove the amt. of drugs i disgusting. i am tired of taking it. i know my body. she said if she takes some of it it might raise the BP #.she said it might even damage d kidneys..when i was on it my urine flow was low. when i have FSupplement i am satisfied. the flow is so wgt. is 156# i have to loose some..sorry, just sharing.atenolol-100mg;losartan-100mg;hydralazine-150mg,3x/day-amplodipine-10mg. I am wondering why ther is no one big amount of meds, just to take care my problem not 4 kinds. so expensive to pay...thank you..looking to read your thoghts..i want only 1 meds....
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Estoy,
Thanks for writing in to Heathcare Magic!
Your doctor must be having some reason to continue the four drugs...may be you have picked the lowest values of the month and your doctor is having the average of all.
If you are really having a BP in that range then get three consecutive 3 readings. If all give low BP, you can safely come down on antihypertensive doses. Remove the most costlier drug first.
Do all the changes in supervision of your local physician.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor